So im on microgestin fe 1/20 im on the 3rd month on the 6th day of the inactive pills ive never missed a pill and im not on antibiotics or anything like that. The first two to 3 days of thr inactive i had very very light bleeding and crampa but i was told that any blood yoi get on the inactive week consider your period. Well my fiance ans i have been making alot of love since then, and just now about 30 min after we made love i went to the restroom and there was a clear liquid running down my leg? He didnt ejaculate in me. It kind if had a very very very light redish tint but it was mainly clear thin and odorless... and im having minor cramping. So 2 questions: the little bleeding i had this week means i had my period and im safe? And next what was that vaginal... liquid? Is it normal?
As long as you are taking your pills correctly you are almost 100% protected. When you're on the pill you don't ovulate, so it doesn't matter if he ejaculates in you. You cannot get pregnant if there is no egg. When you're on the pill it reduces the amount of bleeding you have, so that was probably your period.
The clear liquid was probably the lubricant you produce when you have sex.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2013 • 16 answers
Posted 7 Dec 2014 • 1 answer
Posted 8 Dec 2014 • 2 answers
Posted 14 Jan 2015 • 1 answer
Posted 21 Dec 2015 • 0 answers